# SDR ASOA20120531043

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 26,901 hours, 20,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 103190
- Condition: Inoperative
- Location: Zone 200
- Part time: 6,009 hours, 4,728 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE CENTER ISLE EMERGENCY LIGHT FLOOR STRIP AT ROWS 5-8 WAS FOUND INOPERATIVE.  MX R & R THE NR 3 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-50-04 WITH OPS CHECKED SUCCESSFUL. THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
